# SDR 7C7A201503110018

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 40,933 hours, 43,589 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: False Activation
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SMOKE LIGHT.  UNABLE TO VERIFY PROBLEM, TESTED OK WITH SMOKE AND CHECKED ALL CONNECTIONS, REPLACED THE LAMP BEACON IN BOTH SMOKE DETECTORS AND GROUND TEST GOOD IAW MM 26-12-01.
